MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5081-153
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the patient was undergoing treatment for left internal carotid artery (ica) mechanical thrombectomy.It was noted that the patient's vessel tortuosity was severe.The access vessel was the femoral artery, with 4.2mm diameter.It was reported that the aspiration rebar catheter was parked proximal to the clot.Rebar was taken in and parked across the clot.While taking solitaire in resistance was observed.The stent was later retracted back.The reported device and any accessory devices were prepared and flushed as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.
 
Additional Manufacturer Narrative
B5 updated with additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported there was no kink/damage observed to the catheter after removal.Solitaire was not used.
 
Additional Manufacturer Narrative
H3: product analysis ¿as found condition: the rebar 18 catheter was returned for analysis inside a dispenser coil, inside an open rebar 18 inner pouch and carton, inside a sealed biohazard bag, and inside a shipping box.¿damaged location details: the rebar 18 catheter tip and marker were examined, and no damage was noted.The catheter body was in good condition.No voids or flashes were found in the catheter hub.No other anomalies were found.¿testing/analysis: the rebar 18 catheter total and usable lengths were measured within specifications.The catheter was flushed with water and found to be patent.The catheter was tested by running an in-house 0.021-inch mandrel through the hub and tip without issues.¿conclusion: based on the reported information and device analysis, the customer¿s ¿catheter resistance during device delivery¿ report could not be confirmed, as no issues were encountered when testing the returned rebar 18 catheter and no damage was noted.However, the cause of the reported resistance could not be determined.Possible causes of resistance include severe vessel tortuosity and a lack of a continuous saline/heparinized saline flush during delivery.However, the cause of the event could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22542600
Report Number2029214-2025-01632
Device Sequence Number17892701
Product Code KRA
UDI-Device Identifier00847536026834
UDI-Public(01)00847536026834(17)260502(10)B726946
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2026
Device Model Number105-5081-153
Device Catalogue Number105-5081-153
Device Lot NumberB726946
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer08/04/2025
02/05/2026
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date08/14/2025
02/09/2026
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale